UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Robust global periodicity of interval bidirectional associative memory networks with finite distributed delays Journal article
Yang X., Evans D.J., Tang Y.Y., Liao X.. Robust global periodicity of interval bidirectional associative memory networks with finite distributed delays[J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2007, 38(7), 577-584.
Authors:  Yang X.;  Evans D.J.;  Tang Y.Y.;  Liao X.
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:4.9/3.3 | Submit date:2019/02/11
Finite Distributed Delay  Interval Bidirectional Associative Memory Network  Robust Global Exponential Periodicity